Wyoming, 2011High Wind in Wyoming, February 4 to 5, 2011
February 4 to 5, 2011 · NWS CYS · 2 events in 2 counties and zones
A large pressure difference at the surface produced strong winds in the wind prone areas of southeast Wyoming.
Every event with a place to put it; 2 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 2
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A large pressure difference at the surface produced strong winds in the wind prone areas of southeast Wyoming.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before the first event at Feb 4, 10:45 PM MST, 10 minutes earlier.
Area forecast discussion, Feb 4, 10:45 PM MST, 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
1045 PM MST FRI FEB 4 2011
.DISCUSSION...WINDS CONTINUE TO SLOWLY INCREASE OVER THE WYOMING PART
OF THE CWA THIS EVENING. THE STRONGEST WINDS WILL BE ALONG AND OVER
THE SOUTHERN LARAMIE RANGE AND AROUND KARL. THE SURFACE PRESSURE
GRADIENT SHOULD CONTINUE TO TIGHTEN THROUGH THE EARLY MORNING OVER
THE AREA BEFORE EASING TOWARDS SUNRISE. THE LOW LEVEL HEIGHT
DIFFERENCES BETWEEN KCAG AND KCPR WOULD SUPPORT THE STRONG WINDS AND
AN INVERSION BASED AT ABOUT 750 MB HAS FORMED OVER THE WEST PART OF
THE CWA. WITH THE WINDS NEARING HIGH WIND CRITERIA AS OF 0330Z WILL
GO AHEAD AND ISSUE A HIGH WIND WARNING THROUGH 15Z FOR KBRX AND KARL
AREAS.
&&
.AVIATION...06Z TAF ISSUANCE...
MVFR CEILINGS WILL BE OVER PARTS OF CARBON COUNTY THROUGH 06Z SUNDAY.
OTHERWISE...CLOUDS WILL ONCE AGAIN INCREASE AND LOWER FROM THE NORTH
TONIGHT. MVFR CEILINGS WILL RETURN TO THE ENTIRE CWA STARTING MID
MORNING SATURDAY AND CONTINUING THROUGH 01Z SUNDAY. THE SNOWY RANGE
WILL BE OBSCURED THROUGH 06Z SUNDAY. NORTHWEST WINDS WILL INCREASE
OVER THE CWA BY 16Z SATURDAY WITH GUSTS AS HIGH AS 35 KNOTS. LOOKING
FURTHER AHEAD...PERIODS OF MVFR CEILINGS AND VISIBILITIES IN SNOW WILL
BE COMMON SUNDAY AND MONDAY WITH IFR CONDITIONS MONDAY NIGHT AND TUESDAY.
&&
.PREVIOUS DISCUSSION.../ISSUED AT 330 PM MST FRI FEB 4 2010/...
SHORT TERM...TONIGHT THROUGH SUNDAY NIGHT...CURRENT KCYS RADAR LOOP
SHOWS BANDS OF LIGHT SNOW PUSHING SOUTHEAST THROUGH WYOMING THIS
AFTERNOON WITH LITTLE TO NO SNOW ACCUMULATION. SNOW HAS ALSO BEEN
MIXED WITH RAIN AT TIMES BELOW 5500 FEET WITH SOME WARMER AIR ACROSS
THE REGION. ACTIVITY IS ASSOCIATED WITH A WEAK SHORTWAVE TROUGH
PUSHING SOUTHWARD ACROSS THE ROCKIES AND HIGH PLAINS EMBEDDED IN THE
OVERALL NORTH TO NORTHWEST FLOW ALOFT. THIS GENERAL PATTERN IS
EXPECTED TO CONTINUE THROUGH THE WEEKEND WITH A STRONGER STORM
SYSTEM APPROACHING THE AREA SUNDAY NIGHT AND INTO MONDAY AS AN
ARCTIC COLD FRONT PUSHES SOUTHWARD.
THE FIRST WEAK DISTURBANCE IS CURRENTLY PUSHING THROUGH THE
AREA AS NOTED ABOVE...WITH THE NEXT STRONGER DISTURBANCE QUICKLY
PUSHING INTO THE TONIGHT AND ACROSS THE HIGH PLAINS SATURDAY.
EXPECT SNOWFALL TO INCREASE IN COVERAGE LATER TONIGHT AS A COLD
FRONT PUSHES SOUTHWARD ACROSS WYOMING. DO NOT EXPECT MUCH
ACCUMULATION IN THE VALLEYS AND HIGH PLAINS WITH RAIN MIXING IN OR
PRECIP CHANGING TO ALL RAIN BELOW 4000 FEET ACROSS NEBRASKA. EVEN
FURTHER WEST...ONLY EXPECT AROUND AN INCH OF SNOW ACCUMULATION
ACROSS THE VALLEYS OF WYOMING AND HIGH PLAINS OF FAR EASTERN
WYOMING. THE MOUNTAINS WILL RECEIVE MODERATE SNOW ACCUMULATIONS
GENERALLY BETWEEN 5 TO 10 INCHES WITH LOCALLY HIGHER AMOUNTS...SO
ISSUED A WINTER WEATHER ADVISORY FOR THE SIERRA MADRE RANGE AND
SNOWY RANGE THROUGH SATURDAY EVENING. CANCELLED THE WINTER STORM
WATCH SINCE A BREAK IN THE ACCUMULATING SNOW IS EXPECTED ON SUNDAY
BEFORE THE NEXT STRONGER SYSTEM APPROACHES THE REGION SUNDAY
NIGHT. SO EXPECT TWO SEPARATE EVENTS WITH THESE WEATHER SYSTEMS
ALTHOUGH IT MAY SNOW LIGHTLY THROUGH THE DAY SUNDAY ACROSS THE
MOUNTAINS. TEMPERATURES WILL LOWER THROUGH THE WEEKEND WITH HIGHS
STRUGGLING TO REACH 30 DEGS BY SUNDAY ALTHOUGH TEMPS ARE EXPECTED
TO BE CLOSE OR SLIGHTLY BELOW NORMAL SATURDAY. WINDY CONDITIONS
ARE EXPECTED AND WILL TRANSITION FROM THE NORMAL GAP WINDS ACROSS
WYOMING TO STRONG NORTHWEST WINDS ACROSS THE HIGH PLAINS BY
SATURDAY AND SUNDAY. MAY NEED A WIND ADVISORY FOR PORTIONS OF
WESTERN NEBRASKA IF CURRENT GFS MOS VERIFIES WITH GUSTS UP TO 50
MPH POSSIBLE IN THE SIDNEY...KIMBALL...AND ALLIANCE AREAS AS WELL
AS THE HIGHER RIDGES. WINDS MAY BE CLOSE TO WARNING CRITERIA NORTH
OF CHEYENNE NEAR WHEATLAND...BUT MODELS SHOW THE LOWER LVL
PRESSURE GRADIENT NOT QUITE AS STRONG AS IT HAS BEEN RECENTLY WITH
MORE OF A NORTHERLY COMPONENT TO THE WIND. HOWEVER...DID INCREASE
WINDS IN THE WIND PRONE AREAS TONIGHT WITH GUSTS AROUND 55 MPH
POSSIBLE.
FOR SUNDAY NIGHT...MODELS SHOW THE STRONGER PACIFIC UPPER LEVEL
TROUGH PUSHING SOUTHEAST INTO MONTANA AND NRN WYOMING WITH SNOW
REINTENSIFYING ACROSS CARBON COUNTY AFTER MIDNIGHT SUNDAY NIGHT.
THIS SYSTEM NEEDS TO BE MONITORED DURING THE WEEKEND WITH A STRONG
ARCTIC FRONT DIGGING SOUTHWARD ALONG WITH A 120KT JET AND LLVL
UPSLOPE WINDS DEVELOPING ACROSS THE HIGH PLAINS. ADDED SOME PATCHY
FOG TO THE FORECAST WITH WINDS SHIFTING INTO THE EAST ACROSS
WESTERN NEBRASKA NEAR THE WYOMING BORDER.
LONG TERM...MAIN CONCERN FOR THIS PERIOD IS THE WINTER WEATHER
CONTINUING FROM THE WEEKEND INTO MONDAY AND TUESDAY. MODEL QPF
LOOKED TOO HIGH...SO CONTINUED WITH THE AMOUNTS LEFT IN BY PREVIOUS
SHIFT. WEST WINDS ON MONDAY WILL BE BREEZY...CREATING AREAS OF
BLOWING SNOW...BUT GRADUALLY DECREASE THROUGH THE DAY. LATE IN THE
DAY MONDAY THE WINDS SWING TO THE NORTH AS AN ARCTIC COLD FRONT
MOVES THROUGH. PRECIP. CHANCES INCREASE BEHIND THE FRONT AS AN UPPER
LEVEL TROUGH MOVES IN FROM THE WEST. BY WEDNESDAY MORNING THE UPPER
LEVEL TROUGH WILL BE OVER THE AREA. THIS WILL PLACE THE LIFTING EAST
AND SOUTHEAST OF THE AREA...DROPPING CHANCES TO NEAR ZERO THROUGH
THE REST OF THE PERIOD. WIND CHILLS WILL BE IN THE MINUS TEENS
TUESDAY...AROUND MINUS 20 ON WEDNESDAY...AND AROUND MINUS 30 ON
THURSDAY MORNING. A STRONG SURFACE PRESSURE GRADIENT WILL CREATE
STRONG WINDS ON THURSDAY AND FRIDAY...WHICH WILL CONTRIBUTE TO THE
COLD WIND CHILL VALUES. THURSDAY THE ARCTIC AIRMASS EXITS THE
AREA...ALLOWING TEMPERATURES TO WARM INTO THE 20S AND 30S THURSDAY
AND FRIDAY.
&&
.AVIATION...VFR TO MVFR CONDITIONS EXPECTED FOR PERIOD. AS AN
UPPER LEVEL DISTURBANCE MOVES SOUTHWARD THROUGH THE AREA...LOW
CLOUDS AND SNOW WILL BE POSSIBLE. DUE TO DOWNSLOPE WINDS DO NOT
BELIEVE THE PANHANDLE OR KCYS WILL HAVE MVFR CEILINGS...EXCEPT FOR
KCDR WHICH WILL LOWER DURING SNOW SHOWERS THEN LIFT AFTERWARDS.
KRWL AND KLAR WILL SEE SOME LOW CLOUDS AS THE UPPER LEVEL
DISTURBANCE MOVES IN. NOT ENTIRELY SURE OF THE TIMING OF THE SNOW
DURING THIS PERIOD EXCEPT IN THE NEAR TERM...SO INCLUDED VCSH.
HOWEVER KRWL AND KCDR LOOK TO HAVE THE BEST CHANCE FOR SNOWFALL
THROUGH THE PERIOD.
&&
.FIRE WEATHER...WITH COLD TEMPERATURES AND SEVERAL CHANCES OF
SNOWFALL THROUGH THE WEEKEND AND INTO THE MIDDLE PART OF NEXT
WEEK...NO FIRE WEATHER CONCERNS AT ANTICIPATED AT THIS TIME.
&&
.CYS WATCHES/WARNINGS/ADVISORIES...
WY...WINTER WEATHER ADVISORY FROM 11 PM TONIGHT TO 11 PM SATURDAY FOR
WYZ112-WYZ114.
HIGH WIND WARNING UNTIL 8 AM SATURDAY FOR WYZ106-WYZ110.
NE...NONE.
&&
SHORT TERM/FIRE WEATHER...TJT
LONG TERM/AVIATION...LUNDQUIST
UPDATE...WEILANDHazardous weather outlook, Feb 4, 8:57 PM MST, 1 hour 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
857 PM MST FRI FEB 4 2011
WYZ101-102-107-108-117>119-060400-
CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
857 PM MST FRI FEB 4 2011
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING.
.DAY ONE...TONIGHT
WINDY CONDITIONS ARE EXPECTED AT TIMES TONIGHT. WEST OR
NORTHWEST WINDS WILL GUST AS HIGH AS 40 MPH.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
A PROLONGED PERIOD OF UNSETTLED WEATHER IS FORECAST SATURDAY
THROUGH TUESDAY AS A SERIES OF UPPER LEVEL DISTURBANCES AND AN
ARCTIC COLD FRONT MOVE ACROSS THE AREA. THERE WILL BE PERIODS OF
SNOW WITH LIGHT TO MODERATE SNOW ACCUMULATIONS. MUCH BELOW NORMAL
TEMPERATURES ARE FORECAST THROUGH THE PERIOD.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.
&&
THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE
WYZ103>105-109-111>116-060400-
NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS-
SHIRLEY BASIN-CENTRAL CARBON COUNTY-SOUTHWEST CARBON COUNTY-
SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-
LARAMIE VALLEY-SOUTH LARAMIE RANGE-
857 PM MST FRI FEB 4 2011
THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WYOMING...
SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING.
.DAY ONE...TONIGHT
SNOW SHOWERS WILL CONTINUE OVER THE SNOWY AND SIERRA MADRE
RANGES AND INCREASE IN COVERAGE AFTER MIDNIGHT OVER THE REST OF
CARBON COUNTY. A WINTER WEATHER ADVISORY IS IN EFFECT STARTING AT
11 PM TONIGHT FOR THE SNOWY RANGE AND SIERRA MADRE RANGE. SNOW
ACCUMULATIONS BETWEEN 1 TO 3 INCHES ARE EXPECTED IN THE MOUNTAINS
BY SUNRISE WITH LESS THAN AN INCH IN THE LOWER ELEVATIONS.
WESTERLY SURFACE WINDS WILL GUST AS HIGH AS 45 MPH AS WELL
TONIGHT.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
THE WINTER WEATHER ADVISORY WILL CONTINUE OVER THE SNOWY AND
SIERRA MADRE RANGES THROUGH 11 PM SATURDAY. A TOTAL OF 6 TO
12 INCHES OF NEW SNOW IS LIKELY OVER THE MOUNTAINS THROUGH THAT
TIME.
A PROLONGED PERIOD OF ACCUMULATING SNOWFALL IS FORECAST FOR
MUCH OF THE AREA THROUGH WEDNESDAY AS A SERIES OF UPPER LEVEL
DISTURBANCES AND AN ARCTIC COLD FRONT MOVE THROUGH THE AREA.
MODERATE TO HEAVY SNOWFALL IS FORECAST SATURDAY THROUGH SUNDAY
NIGHT. MUCH BELOW NORMAL TEMPERATURES ARE FORECAST THROUGH THE
PERIOD.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.
&&
THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE
NEZ002-003-019>021-054-055-095-096-060400-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-
857 PM MST FRI FEB 4 2011
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE.
.DAY ONE...TONIGHT
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
A PROLONGED PERIOD OF UNSETTLED WEATHER IS FORECAST SATURDAY
THROUGH TUESDAY AS A SERIES OF UPPER LEVEL DISTURBANCES AND
ARCTIC COLD FRONT MOVE ACROSS THE AREA. THERE WILL BE PERIODS
OF SNOW WITH LIGHT TO MODERATE ACCUMULATIONS. MUCH BELOW NORMAL
TEMPERATURES ARE FORECAST THROUGH THE PERIOD. GUSTY NORTHWEST
WINDS ARE EXPECTED AS WELL...ESPECIALLY SATURDAY AND SUNDAY
AFTERNOON...WITH LOCAL GUSTS AROUND 45 MPH POSSIBLE.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.
&&
THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE
WYZ106-110-060400-
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
NORTH SNOWY RANGE FOOTHILLS-
857 PM MST FRI FEB 4 2011
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL WYOMING.
.DAY ONE...TONIGHT
WINDY CONDITIONS ARE EXPECTED TONIGHT. WESTERLY WINDS WILL
BE SUSTAINED AROUND 40 MPH WITH GUSTS UP TO 60 MPH. THE WINDS
WILL MAKE TRAVEL HAZARDOUS. A HIGH WIND WARNING IS IN EFFECT
FOR THIS AREA FOR THE REST OF TONIGHT.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
THE HIGH WIND WARNING WILL REMAIN IN EFFECT THROUGH 8 AM
SATURDAY WITH SOME WIND GUSTS AS HIGH AS 60 MPH.
A PROLONGED PERIOD OF UNSETTLED WEATHER IS FORECAST SATURDAY
THROUGH TUESDAY AS A SERIES OF UPPER LEVEL DISTURBANCES AND AN
ARCTIC COLD FRONT MOVE ACROSS THE AREA. THERE WILL BE PERIODS OF
SNOW WITH LIGHT TO MODERATE SNOW ACCUMULATIONS. MUCH BELOW NORMAL
TEMPERATURES ARE FORECAST THROUGH THE PERIOD.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.
&&
THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE
WEILAND
In the hours before
Special weather statement, Feb 4, 8:18 PM MST, 2 hours 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
818 PM MST FRI FEB 4 2011
WYZ106-110-051000-
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
NORTH SNOWY RANGE FOOTHILLS-
INCLUDING THE CITIES OF...BORDEAUX...ARLINGTON...ELK MOUNTAIN
818 PM MST FRI FEB 4 2011
...STRONG WINDS WILL CONTINUE FOR THE REST OF TONIGHT IN
SOUTHWEST PLATTE COUNTY AND THE ARLINGTON AREA...
AT 8 PM...WESTERLY WINDS WERE SUSTAINED AROUND 35 MPH WITH GUSTS
BETWEEN 45 AND 50 MPH AT ARLINGTON AS WELL AS BETWEEN CHUGWATER
AND WHEATLAND. THE WINDS WILL REMAIN AT SIMILAR SPEEDS FOR THE
REST OF TONIGHT.
HAZARDOUS TRAVEL CONDITIONS WILL BE PRESENT TONIGHT FOR MOTORISTS
WITH LIGHTWEIGHT OR HIGH PROFILE VEHICLES TRAVELING ON INTERSTATE
80 BETWEEN ELK MOUNTAIN AND ARLINGTON AND INTERSTATE 25 BETWEEN
WHEATLAND AND CHUGWATER.
WEILAND
Local storm report, Feb 4, 9:56 PM MST, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
956 PM MST FRI FEB 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0940 PM NON-TSTM WND GST BORDEAUX 41.95N 104.95W
02/04/2011 M51 MPH PLATTE WY DEPT OF HIGHWAYS
WINDS WERE SUSTAINED AT 35 MPH.
0940 PM NON-TSTM WND GST ARLINGTON 41.59N 106.21W
02/04/2011 M51 MPH CARBON WY DEPT OF HIGHWAYS
WINDS WERE SUSTAINED AT 41 MPH.
&&
MWEILANDHigh Wind, Central Laramie Range and Southwest Platte County
- When
- February 4, 10:55 PM MST to 11:50 PM MST
- Where
- Central Laramie Range and Southwest Platte County forecast zone
- Measured
- 53 kt (61 mph) measured gust
- Reported by
- Department of Highways
- Coordinates
- 41.698, -105.127 (the zone’s center; the record gives no point)
WYDOT sensor at Bordeaux measured sustained winds in excess of 40 mph for a short period with a peak gust of 61 mph.
High Wind, South Laramie Range Foothills
- When
- February 4, 10:55 PM MST to February 5, 1:15 AM MST
- Where
- South Laramie Range Foothills forecast zone
- Measured
- 54 kt (62 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 41.481, -105.207 (the zone’s center; the record gives no point)
UP railroad sensor at Emkay measured sustained winds in excess of 40 mph with a peak gust of 62 mph.
- High Wind
- Sustained non-thunderstorm winds of 40 mph or more for an hour, or gusts of 58 mph or more.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Ice Storm in Arkansas, February 4, 2011$100,000 · 1 event
- Winter Storm and Heavy Snow in Arkansas, February 4 to 5, 201145 events
- Winter Storm in Oklahoma, February 4 to 5, 201118 events
- Heavy Snow and Winter Weather in Missouri, February 4 to 5, 20111 injured · 9 events
- Winter Weather in Oklahoma, February 4, 201116 events
- Winter Storm in Colorado, February 4 to 6, 201110 events
- Frost and Freeze in Texas, February 4 to 5, 201110 events
- Winter Storm and Winter Weather in Colorado, February 4 to 7, 20118 events
- Winter Storm and Heavy Snow in Wyoming, February 4 to 8, 20117 events
- Winter Storm in Montana, February 4 to 6, 20117 events
- Drought in Alabama, February 4 to 8, 20115 events
- Winter Storm in Arkansas, February 4 to 5, 20113 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 276821, 276822.